MathSciNet Relay Station
MathSciNet bibliographic data
MR2932665 60K37 (60F05 60G50 60G52)
Castell, Fabienne; Guillotin-Plantard, Nadine; Pène, Françoise; Schapira, Bruno A local limit theorem for random walks in random scenery and on randomly oriented lattices. Ann. Probab. 39 (2011), no. 6, 2079–2118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement